# SDR UALA2012061203242

- Difficulty date: June 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,247 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 4K MISSING LENS.  REPLACED LENS COVER AT 4K.  OPS NORMAL.
